# SDR C2XA02BT038

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 8,698 hours, 6,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 745501
- Part serial: 0054
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EWR---CO3869, CREW REPORTED, "AFTER T/O. LDG SELECTED UP. NOSE GEAR FAILED TO RETRACT. CYCLED GEAR AND MAIN GEAR FAILED TO RETRACT. CYCLED GEAR A SECOND TIME AND ALL GEAR FAILED TO RETRACT. AIRCRAFT AIR RETURNED TO EWR AND LANDED UNEVENTFULLY.....MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED LANDING GEAR LEVER CONTROL IAW EMB145 AMM REFERENCE #32-32-02. OPS.CHECKED GOOD IAW EMB145 AMM #32-32-00 ALSO, REFERENCE M-602 #513174.  AIRCRAFT RETURNED TO SERVICE.
